# SDR IXXA199524

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- Engine: Ge CFM562C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 3053183050U1
- Condition: Unlocked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

OKC - ON DEPARTURE, FLIGHT CREW NOTICED THE NR 1 ENGINE OIL QUANTITY WAS DECREASING.  THE ENGINE WAS PRECAUTIONARILY SHUT DOWN, AND THE AIRCRAFT RETURNED TO OKC FOR MAINTENANCE.  SOME OIL QUANTITY WAS RETAINED, AND MINIMUM WINDMILLING OIL PRESSURE WAS MAINTAINED.  ON THE GROUND IN OKC, DETERMINED THE NR 1 ENGINE OIL TANK CAP WAS NOT LOCKED ALLOWING LEAKAGE AROUND THE CAP.  THE ENGINE WAS SERVICED, THE OIL CAP SECURED, AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
